Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

AN IMPROVED METHOD TO DERIVE PERIODS OF CYCLIC PHENOMENA

HUGO G. MARRACO and JUAN C. MUZZIO
Publications of the Astronomical Society of the Pacific
Vol. 92, No. 549 (October 1980), pp. 700-701
Stable URL: http://www.jstor.org/stable/40677673
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We present two simple improvements to the method described by Jurkevich (1971) to derive periods of cyclic phenomena and which is particularly useful when large numbers of observations are available. An example of the results of both the original and the improved methods is provided in Figures 1 and 2, respectively.

Page Thumbnails

  • Thumbnail: Page 
700
    700
  • Thumbnail: Page 
701
    701